# SDR DALA2016110908364

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FASTENER HOLES OF THE VERTICAL STABILIZER LEADING EDGE STRUCTURE EXHIBIT EVIDENCE OF DISTRESS AT SPLICE STATION ZFS-52.267 IAW JC 5530-01048-01.  REPAIRED IAW DRAWING SG95550001 AND WORK CARD 5530-01048-03.
